Sufficient condition of additivity of a generalized Q-integral and an integrability point / M. P. Efimova. // Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika. 2015. № 4. P. 46-49 [Moscow Univ. Math. Bulletin. Vol. 72, N 2, 2017. P. 181-184].
Functions integrable in the sense of generalized Q-integral are considered in the paper. The notion of points of integrability is introduced, some properties of such points are studied. Using such sets, a sufficient condition of Q-integrability of the sum of two Q-integrable functions is obtained.
Key words: Lebesgue integral, generalized Q-integral, points of integrability.